Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some sufficient conditions for a determinate Hamburger moment sequence


Author: Fred M. Wright
Journal: Proc. Amer. Math. Soc. 7 (1956), 1040-1043
MSC: Primary 10.4X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082954-2
MathSciNet review: 0082954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    T. J. Stieltjes, Sur la rĂ©duction en fraction continue d’une sĂ©rie prĂ©cĂ©dent suivant les pouissances descendants d’une variable, Ann. Fac. Sci. Univ. Toulouse vol. 3 (1889) pp. 1-17.
  • Joseph J. Dennis and H. S. Wall, The limit-circle case for a positive definite $J$-fraction, Duke Math. J. 12 (1945), 255–273. MR 13436
  • R. Nevalinna, Asymptotische Entwicklungen beschrĂ€nkter Funktionen und das Stieltjesschen Momentenproblem, Annales Academiae Fennicae (A) vol. 18 (1922) no. 5. T. Carleman, Les fonctions quasi analytiques, Paris, 1926, pp. 78-96. ---, Sur les Ă©quations intĂ©grales singuliĂšres Ă  noyau symĂ©trique, Uppsala, 1923, pp. 189-220.
  • H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.4X

Retrieve articles in all journals with MSC: 10.4X


Additional Information

Article copyright: © Copyright 1956 American Mathematical Society